# SDR DXTA2022012555710

- Difficulty date: January 25, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 5,104 hours, 3,368 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P729
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU (EXCEPT GENERATOR): APU FILLED CABIN WITH SMOKE AFTER RUNNING APPROXIMATELY 3 MINUTES. // SIGNOFF// REMOVED APU PN:3800785-1 SN:P-729 DUE TO FAULTY AND INSTALLED CUSTOMER SUPPLIED REPAIRED APU P/N 3800785-1 S/N P-799. PERFORM OPS CHECK OF APU AND LEAK CHECKS OF APU OIL AND FUEL SYSTEMS. WITH NO DEFETS NOTED. ALL WORK IAW CE-680A AMM 49-10-00 AND 12-20-20.
